Format

Send to

Choose Destination
Radiol Clin North Am. 2009 Sep;47(5):783-8, v. doi: 10.1016/j.rcl.2009.06.001.

Contrast-induced acute kidney injury (CIAKI).

Author information

1
Department of Medicine, University of Vermont School of Medicine, 1 South Prospect Street, Burlington, VT 05401, USA. richard.solomon@vtmednet.org

Abstract

Injury to the kidney continues to occur following the administration of intravascular iodinated contrast media. In this article, the author reviews the pathophysiology of contrast-induced acute kidney injury (CIAKI), the relationship of CIAKI to long-term adverse outcomes, what type of patients are at risk of CIAKI, and how the diagnosis is made. After discussion of the reported incidence of CIAKI, an approach to prevention is briefly reviewed.

PMID:
19744593
DOI:
10.1016/j.rcl.2009.06.001
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center